# SDR 96ZZZM1421

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON APPROCH TO CHS AND A STRONG ODOR FILLED THE COCKPIT AND CABIN.  SHORTLY AFTER DETECTING ODOR, THE GASPER FAN CIRCUIT BREAKER POPPED.  UPON INSPECTION FOUND FAN HAD FAILED.  (M)
